# SDR ABXA9701220

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 99100783
- Condition: Corroded
- Location: Bs 134-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND COCKPIT SUBFLOOR CORRODED.  REPAIRED IAW ABX REA D953-19958-MR.
